MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR

ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR
Model Number SSP18RBDDA
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a wheelchair.The device has not been returned for evaluation.End-user was reclining in the chir on his patio.The back bar broke.He fell and hit his head.He sought medical attention.He had a bump on the back of his head.No cat scan or x-rays taken.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
#297 chuqiao road
zhenjiang city
jiangsu,, 21200 0
CH  212000
MDR Report Key9583739
Report Number2438477-2020-00002
Device Sequence Number491895
Product Code IOR
UDI-Device Identifier00822383232072
UDI-Public822383232072
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2020
Report Date (Section F) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSSP18RBDDA
Device Catalogue NumberSSP18RBDDA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/06/2019
Device Age7 MO
Event Location Home
Date Report to Manufacturer01/14/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient Weight76
Date Report Sent to FDA01/13/2020